# SDR IXXA9670

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Fitting
- Part number: 5757781
- Condition: Cracked
- Location: Fs 1620
- Part time: 75,885 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LONGERON 33 LEFT, SPLICE FITTING, AT STA 1694, WAS FOUND CRACKED.  THE CRACK WAS .375 INCH IN LENGTH AT THE FORWARD END OF THE FITTING.  THE CRACK WAS REMOVED FROM THE SPLICE FITTING AND REINSTALLED IAW DRAWING COO-SJO-96-0139DAC AND COO-SJO-96-014DAC, WHICH IS FAA DER APPROVED.  (X)
